Approximate repeated-measures shrinkage

File Description SizeFormat 
Computational Statistics & Data Analysis_55_2_2011.pdfAccepted version150.03 kBAdobe PDFView/Open
Title: Approximate repeated-measures shrinkage
Authors: Brentnall, AR
Crowder, MJ
Hand, DJ
Item Type: Journal Article
Issue Date: 1-Feb-2011
URI: http://hdl.handle.net/10044/1/18418
DOI: http://dx.doi.org/10.1016/j.csda.2010.09.014
ISSN: 0167-9473
Publisher: ELSEVIER SCIENCE BV
Start Page: 1150
End Page: 1159
Journal / Book Title: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 55
Issue: 2
Copyright Statement: Copyright © 2011 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Computational Statistics & Data Analysis. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computational Statistics & Data Analysis, 55(2), 2011 DOI:10.1016/j.csda.2010.09.014
Publication Status: Published
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx